"Hi there, ;p
I came off Effexor (A medication close to Paxil) and I cold turkey it. It was horrendous to cold turkey. I had brain zaps, anxiety, vertigo, hallucinations, and all kinds of other symptoms. This went on seven months! You ..."
"I have this! The flashing lights [[]] They go and go.. I thought maybe it was stress !!! I lay down and meditate on it and mine goes for a while. I have had them for hours and days sometimes with vertigo... not fun.
I think it is mi..."
"Actually... I have predicted some things that happened. Was it a random coincidence? I don't know lol. I always said that a hurricane would hit somewhere in the south in 2005 or 2006... Katrina hit, my guess is that anyone could predict ..."
"I'm new here on the forum ;p
I am wondering if I have a sugar addiction ??? I seem to crave sugar all the time. I gave up coffee for the most part... only decaf... I drink. Anyway, I use to put tons of sugar in it. I think it was maybe ..."
"Congrats to you! Hang in there. I know the feeling. I was addicted to many substances over the past 8 years... in which it devoured most of my 20's. I stopped Heroin years back.. but just got off pills this year. STAY STRONG.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.